# SDR SIMA20120730006

- Difficulty date: July 30, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 5,812 hours, 3,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670331994
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND RIGHT ANGLE FOR COCKPIT FLOOR PANEL 221ALF IS CRACKED AT THE AFT CORNER, RBL9.00 AND FS280.00.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT FLOOR ANGLE FOR COCKPIT FLOOR PANEL 221ALF IAW STRUCTURAL REPAIR MANUAL 51-42-06 AND EON NR CR-53MR-289.  THE AIRCRAFT WAS RETURNED TO SERVICE.
